Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Baillon, J. B.
Quelques aspects de la théorie des points fixes dans les espaces de Banach - II. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Exp. No. 8, 32 p.
Full text djvu | pdf | Reviews Zbl 0414.47040
previous part

stable URL: http://www.numdam.org/item?id=SAF_1978-1979____A7_0

Bibliography

[1] J.B. Baillon: Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert, Note aux C. R. Acad. Sc. Paris t. 280 (1975) 1511-1514.  MR 375009 |  Zbl 0307.47006
[2] J.B. Baillon: Un exemple concernant le comportement asymptotique de la solution du problème du dt/+∂ϕ(u)∋0, J. of Funct. Analysis 28 (1978) 369-376.  Zbl 0386.47041
[3] P. Benilan: Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Orsay 1972.
[4] R. Bruck: A simple proof of the mean ergodic theorem for non-linear contractions in Banach spaces, Preprint.  MR 531254
[5] E. Hewitt, K. Stromberg: Real and abstract analysis, Springer 1965.  MR 367121 |  Zbl 0137.03202
Copyright Cellule MathDoc 2014 | Credit | Site Map